# SDR 20000502SH018

- Difficulty date: March 19, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350054
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2001106
- Part serial: WI351
- Condition: Leaking
- Location: Transmission
- Part time: 185 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING GLYCOL BEYOND SERVICEABLE LIMITS. REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
